MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC.. SMALL GENERAL PACK; GENERAL SURGERY TRAY

DEROYAL INDUSTRIES, INC.. SMALL GENERAL PACK; GENERAL SURGERY TRAY
Model Number 89-2580
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported through a medwatch, "there was not ruler in the pack.".
 
Additional Manufacturer Narrative
A user facility reported via a medwatch, "there was not ruler in the pack." deroyal industries, inc.Requested return of the device, but it was listed as not available for return.Deroyal reviewed the work order for the lot reported with the complaint and did not find any issues.Employees signed off on adding the ruler to the pack as specified.Inventory was not able to be checked as no inventory was available at distribution and no further inventory is being created as the manufacturing site has closed.The risk analysis was reviewed and was found to be up-to-date and did not require any updates.A complaint to sales ratio was conducted for over the past two years and found to be 0.011%.Root cause: the exact root cause was unable to be determined as no issues were discovered in the production records and without a returned product and no further inventory being produced, no further information could be gathered.Corrective and preventive actions: because the root cause was unable to be determined and because the manufacturing site of the device, lafollette, has closed, no corrective or preventive actions will be taken.There is no other additional information available as the manufacturing site of this product in lafollette, tennessee has been closed.This investigation is complete at this time.No further information is available at this time.We will provide a follow-up report if additional information becomes available.

Brand Name
SMALL GENERAL PACK
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC..
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC..
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key23726708
Report Number3005011024-2025-00015
Device Sequence Number18814338
Product Code LRO
UDI-Device Identifier50749756281411
UDI-Public50749756281411
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number89-2580
Device Lot Number62457410
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown